Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 47, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 7, 2017, 11:21 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2017, 11:21 PM EDT (03:21 UTC)
- Expired
- Jul 8, 2017, 5:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
365 WHUS73 KIWX 080321 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 PM EDT FRI JUL 7 2017 LMZ043-046-080900- /O.NEW.KIWX.SC.Y.0047.170708T0321Z-170708T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 PM EDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS...15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
693 WHUS73 KIWX 080851 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT SAT JUL 8 2017 LMZ043-046-081000- /O.EXP.KIWX.SC.Y.0047.000000T0000Z-170708T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA AND ARE EXPECTED TO CONTINUE TO GRADUALLY DECREASE TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 10:24 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 7, 10:24 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 1024 PM EDT Fri Jul 7 2017 .SYNOPSIS... Issued at 1020 PM EDT Fri Jul 7 2017 A weak upper level disturbance may bring a few sprinkles or light showers to parts of Lower Michigan and far northern Indiana overnight. Otherwise it will be mostly clear south and partly to mostly cloudy north. Mainly dry conditions will then persist through Saturday night. Chances for showers and thunderstorms will return Sunday, and especially by Monday and Tuesday. Cooler weather will return for Saturday with highs in the mid to upper 70s. && .UPDATE... Issued at 1020 PM EDT Fri Jul 7 2017 Mid level short wave moving across Lake Michigan has kept a band of light showers going across the lake and approaching Berrien county. Hires guidance indicating some light scattered showers possible into far northern Indiana overnight. Quick update to add a slight chance to account for this wave. Activity expected to continue to slowly weaken and diminish in coverage through the overnight hours. && .SHORT TERM...(This Evening through Saturday) Issued at 319 PM EDT Fri Jul 7 2017 Bulk of showers and thunderstorms will continue to shift south of the local area by 21 or 22Z late this afternoon. Showers and thunderstorms intensified over the past hour or two across east central Illinois/northwest Indiana likely due to approach of stronger frontal convergence and more substantial upper level support from upper wave/jet streak across upper MS Valley. Stronger deep layer shear across northeast Illinois and northwest Indiana allowed for bit more organization of storms across past few hours. Approach of this frontal boundary has resulted in more steady southward advancement of showers and thunderstorms, and bulk of heavy rain should clear far southern sections of the forecast area after 21Z or 22Z. Advancement of this front also should suppress more pronounced instability to south of the area over next few hours and any lingering severe threat should be limited to far southwest sections of the forecast area where sfc based instability is maximized. Have cancelled the severe thunderstorm watch for all but southern areas. The flash flood watch will continue late this afternoon for far southern locations, and has been cancelled for central/northern locations and replaced with an areal flood warning for areas which received the heaviest rainfall. This areal flood warning may need to be extended along the axis of heaviest rainfall. Much quieter weather in store for tonight through Saturday as high pressure settles across the region along with much cooler conditions. && .LONG TERM...(Saturday Night through Friday) Issued at 319 PM EDT Fri Jul 7 2017 Not much change in the upper level pattern for the 2nd half of the weekend with western CONUS ridge maintaining itself. Return theta-e advection should commence on Sunday and have maintained low chance PoPs Sunday/Sunday night with stronger upper forcing mechanism difficult to latch onto outside of advective forcing. Better chance of showers and thunderstorms still appears to be in store for the Monday-Wednesday period where have maintained highest chance PoPs. May need to watch for heavier rain amounts this period with some indications that next frontal boundary may stall somewhere across the southern Great Lakes/Ohio Valley. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 724 PM EDT Fri Jul 7 2017 Cold front was through KSBN and will move through KFWA mid evening. Chances for pcpn have ended at KSBN and only a 10-15 percent chance at KFWA through sunset so no mention in terminal. Weak mid level system will drop southeast overnight but most clouds and any pcpn expected to remain north of terminals. Drier and cooler boundary layer air will infiltrate overnight. Some patchy BR possible toward daybreak but winds expected to stay in the 3-6 knot range so did not include any restrictions in TAFs. VFR on Saturday with northwest winds 5-10 knots. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Lashley SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Lashley Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 9:58 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 958 PM EDT Fri Jul 7 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-090200- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 958 PM EDT Fri Jul 7 2017 /858 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Tonight Flooding will continue tonight for areas which received heavy rainfall Friday afternoon. See the areal flood warning (FLWIWX) for additional details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-090200- La Porte-Berrien- 958 PM EDT Fri Jul 7 2017 /858 PM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Tonight Hazardous swimming conditions are possible tonight along Lake Michigan beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-090200- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 958 PM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight Hazardous waves to small craft may be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 7, 8:00 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 SSW WINONA LAKE 41.20N 85.83W
07/07/2017 KOSCIUSKO IN NWS EMPLOYEE
PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
INCHES IN DIAMETER DOWNED. CREEK IS ALSO
OVER BANKS.
&&
MCDLocal storm report, Jul 7, 8:46 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND DMG 2 E WALKERTON 41.46N 86.44W
07/07/2017 MARSHALL IN TRAINED SPOTTER
DELAYED REPORT. 2 FT DIAMETER TREE UPROOTED.
TREE APPEARS HEALTHY.
&&
MCDLocal storm report, Jul 7, 8:47 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM TSTM WND DMG BREMEN 41.45N 86.15W
07/07/2017 MARSHALL IN TRAINED SPOTTER
DELAYED REPORT. 1-2 FT DIAMETER TREE
SNAPPED. TREE APPEARS HEALTHY.
&&
MCDLocal storm report, Jul 7, 9:40 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG 3 E ELKHART 41.69N 85.91W
07/07/2017 ELKHART IN PUBLIC
DELAYED REPORT. 1 TO 2 FT DIAMETER TREE
DOWNED. TREE APPEARED PARTIALLY ROTTED.
&&
MCDLocal storm report, Jul 7, 10:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 NE PULASKI 40.99N 86.63W
07/07/2017 E1.25 INCH PULASKI IN PUBLIC
DELAYED REPORT.
&&
MCDLocal storm report, Jul 7, 10:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN 1 E WINONA LAKE 41.22N 85.80W
07/07/2017 M2.87 INCH KOSCIUSKO IN NWS EMPLOYEE
TOTAL SINCE RAIN BEGAN THIS MORNING.
0432 PM HEAVY RAIN AKRON 41.04N 86.03W
07/07/2017 M2.50 INCH FULTON IN TRAINED SPOTTER
TOTAL SINCE MIDNIGHT.
0431 PM HEAVY RAIN LARWILL 41.18N 85.62W
07/07/2017 M2.50 INCH WHITLEY IN TRAINED SPOTTER
TOTAL FROM STORMS TODAY.
0425 PM HEAVY RAIN LEESBURG 41.33N 85.85W
07/07/2017 M1.65 INCH KOSCIUSKO IN PUBLIC
12 HOUR TOTAL.
0353 PM FLOOD CULVER 41.22N 86.42W
07/07/2017 MARSHALL IN EMERGENCY MNGR
WIDESPREAD FLOODING OVER THE SOUTHWEST
PORTION OF MARSHALL COUNTY.
0351 PM FLOOD 1 S LA PAZ 41.45N 86.31W
07/07/2017 MARSHALL IN EMERGENCY MNGR
WIDESPREAD FLOODING OVER THE NORTHERN HALF
OF MARSHALL COUNTY. TRAVEL RESTRICTIONS IN
PLACE.
0308 PM HEAVY RAIN 3 ESE CLARKS 41.11N 86.84W
07/07/2017 M1.63 INCH PULASKI IN MESONET
RAINFALL IN 75 MINUTES.
0306 PM HEAVY RAIN 3 NNW MAJENICA 40.81N 85.48W
07/07/2017 M3.41 INCH HUNTINGTON IN MESONET
0304 PM HEAVY RAIN 3 NW NORTH MANCHESTER 41.04N 85.82W
07/07/2017 M3.06 INCH WABASH IN MESONET
0303 PM HEAVY RAIN 2 WNW BURKET 41.16N 86.00W
07/07/2017 M4.23 INCH KOSCIUSKO IN MESONET
0302 PM HEAVY RAIN WINONA LAKE 41.22N 85.82W
07/07/2017 M3.11 INCH KOSCIUSKO IN MESONET
0301 PM HEAVY RAIN 2 SW HOFFMAN LAKE 41.25N 86.01W
07/07/2017 M4.87 INCH KOSCIUSKO IN MESONET
0300 PM HEAVY RAIN 3 N INWOOD 41.36N 86.21W
07/07/2017 M3.40 INCH MARSHALL IN MESONET
0257 PM HEAVY RAIN KINGSFORD HEIGHTS 41.48N 86.69W
07/07/2017 M3.22 INCH LA PORTE IN MESONET
0255 PM FLOOD GAS CITY 40.49N 85.61W
07/07/2017 GRANT IN TRAINED SPOTTER
2 FT OF WATER ACROSS THE ROAD NEAR GAS CITY.
0245 PM HEAVY RAIN 3 SSE BREMEN 41.41N 86.13W
07/07/2017 M3.50 INCH MARSHALL IN BROADCAST MEDIA
0245 PM HAIL 2 NE PULASKI 40.99N 86.63W
07/07/2017 E1.25 INCH PULASKI IN PUBLIC
DELAYED REPORT.
0216 PM FLOOD 2 W WARSAW 41.24N 85.89W
07/07/2017 KOSCIUSKO IN BROADCAST MEDIA
ZIMMER RD HAS WATER FLOWING ACROSS.
0200 PM FLOOD PLYMOUTH 41.35N 86.31W
07/07/2017 MARSHALL IN PUBLIC
FLOODING AT THE ACE HARDWARE PARKING LOT IN
PLYMOUTH.
0156 PM FLOOD 1 W WARSAW 41.24N 85.87W
07/07/2017 KOSCIUSKO IN BROADCAST MEDIA
FLOODING ACROSS ROAD AT THE INTERSECTION OF
HAND AVE AND CENTER ST.
0153 PM HEAVY RAIN 2 N PLYMOUTH 41.38N 86.32W
07/07/2017 M4.50 INCH MARSHALL IN PUBLIC
DAILY TOTAL.
0144 PM HEAVY RAIN WINONA LAKE 41.22N 85.82W
07/07/2017 E4.00 INCH KOSCIUSKO IN PUBLIC
FROM SOCIAL MEDIA.
0138 PM FLOOD BIG BARBEE LAKE 41.29N 85.71W
07/07/2017 KOSCIUSKO IN TRAINED SPOTTER
ABOUT 5 INCHES OF WATER FLOWING ACROSS THE
ROAD.
0127 PM HAIL 3 SW NORTH JUDSON 41.19N 86.82W
07/07/2017 M1.75 INCH STARKE IN AMATEUR RADIO
0120 PM HEAVY RAIN PIERCETON 41.20N 85.71W
07/07/2017 E3.00 INCH KOSCIUSKO IN PUBLIC
DAILY TOTAL. ALSO HAD PEA SIZED HAIL.
0118 PM HEAVY RAIN AKRON 41.04N 86.02W
07/07/2017 M2.15 INCH FULTON IN TRAINED SPOTTER
DAILY TOTAL.
1257 PM HEAVY RAIN 1 N GILEAD 40.98N 86.02W
07/07/2017 E3.40 INCH MIAMI IN TRAINED SPOTTER
RAINFALL 2 HOUR DURATION...ALSO HALF INCH
DIAMETER HAIL.
1229 PM FLOOD 1 SSE HUNTINGTON 40.87N 85.50W
07/07/2017 HUNTINGTON IN EMERGENCY MNGR
REPORTS OF SEVERAL ROAD FLOODED IN THE
CENTRAL PART OF HUNTINGTON COUNTY.
1226 PM HEAVY RAIN 4 NW NORTH MANCHESTER 41.05N 85.82W
07/07/2017 E2.46 INCH KOSCIUSKO IN MESONET
RAINFALL IN UNDER 3 HOURS.
1223 PM HEAVY RAIN 2 SW HOFFMAN LAKE 41.25N 86.01W
07/07/2017 E3.52 INCH KOSCIUSKO IN MESONET
RAINFALL IN JUST OVER 3 HOURS.
1210 PM HEAVY RAIN KINGSBURY 41.53N 86.70W
07/07/2017 E3.00 INCH LA PORTE IN PUBLIC
1209 PM TSTM WND DMG 2 SSW LINKVILLE 41.39N 86.31W
07/07/2017 MARSHALL IN EMERGENCY MNGR
TREES DOWN ACROSS THE ROAD AND A TREE ONTO
POWERLINES.
1158 AM HEAVY RAIN 1 E CLAYPOOL 41.13N 85.86W
07/07/2017 M3.66 INCH KOSCIUSKO IN COCORAHS
RAINFALL IN JUST OVER 2 HOURS.
1150 AM TSTM WND DMG 2 SSW WINONA LAKE 41.20N 85.83W
07/07/2017 KOSCIUSKO IN NWS EMPLOYEE
PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
INCHES IN DIAMETER DOWNED. CREEK IS ALSO
OVER BANKS.
1150 AM TSTM WND DMG 2 NNE TIPPECANOE LAKE 41.35N 85.75W
07/07/2017 KOSCIUSKO IN BROADCAST MEDIA
LARGE TREE DOWN AND BLOCKING N 800 W.
1145 AM TSTM WND DMG WARSAW 41.24N 85.85W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TREE DOWNED ONTO A GARAGE.
TREE WAS HEALTHY-ABOUT 1 FT IN DIAMETER.
1145 AM TSTM WND DMG 2 NNE WINONA LAKE 41.25N 85.80W
07/07/2017 KOSCIUSKO IN TRAINED SPOTTER
LARGE TREE LIMB DOWN FROM OAK TREE NEAR 225
EAST AND 100 NORTH.
1132 AM TSTM WND GST 1 WSW DECATUR 40.82N 84.95W
07/07/2017 E60 MPH ADAMS IN TRAINED SPOTTER
1130 AM TSTM WND DMG 1 SSE DECATUR 40.82N 84.92W
07/07/2017 ADAMS IN PUBLIC
TREE UPROOTED NEAR BELLMONT IN DECATUR.
1129 AM HAIL LA PORTE 41.61N 86.72W
07/07/2017 M0.50 INCH LA PORTE IN PUBLIC
FROM SOCIAL MEDIA.
1127 AM LIGHTNING 2 SSW LA PAZ 41.43N 86.33W
07/07/2017 MARSHALL IN EMERGENCY MNGR
FIRE DEPARTMENT DISPATCHED TO HOUSE FIRE DUE
TO A LIGHTNING STRIKE.
1125 AM TSTM WND DMG LA PAZ 41.46N 86.31W
07/07/2017 MARSHALL IN EMERGENCY MNGR
POWER OUTAGES IN THE AREA OF POLK TOWNSHIP.
1121 AM TSTM WND DMG BREMEN 41.45N 86.15W
07/07/2017 MARSHALL IN TRAINED SPOTTER
DELAYED REPORT. 1-2 FT DIAMETER TREE
SNAPPED. TREE APPEARS HEALTHY.
1121 AM TSTM WND DMG BREMEN 41.45N 86.15W
07/07/2017 MARSHALL IN PUBLIC
SEVERAL SMALL BRANCHES AND A FEW LARGER
BRANCHES DOWN IN DOWNTOWN BREMEN. TIME
ESTIMATED FROM RADAR.
1121 AM FLOOD DECATUR 40.83N 84.93W
07/07/2017 ADAMS IN TRAINED SPOTTER
CITY ROADS IN DECATUR ARE FLOODED.
1118 AM TSTM WND GST 1 NNE RIVARE 40.83N 84.83W
07/07/2017 E50 MPH ADAMS IN TRAINED SPOTTER
1117 AM HEAVY RAIN 2 SW HOFFMAN LAKE 41.25N 86.01W
07/07/2017 M3.07 INCH KOSCIUSKO IN MESONET
135 MINUTE RAINFALL.
1111 AM HAIL BLUFFTON 40.74N 85.17W
07/07/2017 M0.75 INCH WELLS IN TRAINED SPOTTER
1108 AM TSTM WND DMG 2 E WALKERTON 41.46N 86.44W
07/07/2017 MARSHALL IN TRAINED SPOTTER
DELAYED REPORT. 2 FT DIAMETER TREE UPROOTED.
TREE APPEARS HEALTHY.
1051 AM HAIL DESHLER 41.21N 83.90W
07/07/2017 E0.75 INCH HENRY OH TRAINED SPOTTER
DIME SIZED HAIL.
1020 AM HEAVY RAIN 3 SW BOURBON 41.27N 86.15W
07/07/2017 M2.35 INCH MARSHALL IN MESONET
90 MINUTE RAINFALL.
1016 AM HAIL BIPPUS 40.95N 85.62W
07/07/2017 E0.75 INCH HUNTINGTON IN EMERGENCY MNGR
REPORTS AROUND DIME SIZED HAIL.
1000 AM HAIL LAGRANGE 41.64N 85.42W
07/07/2017 E0.50 INCH LAGRANGE IN BROADCAST MEDIA
PEA TO DIME SIZE HAIL.
0935 AM TSTM WND GST 1 SE MONOQUET 41.28N 85.85W
07/07/2017 M54 MPH KOSCIUSKO IN AWOS
0920 AM TSTM WND DMG ATWOOD 41.26N 85.97W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TREE DOWNED. NO ESTIMATE ON
SIZE/HEALTH OF TREE.
0920 AM TSTM WND DMG 3 ENE ATWOOD 41.28N 85.93W
07/07/2017 KOSCIUSKO IN PUBLIC
DELAYED REPORT. TWO BRANCHES DOWNED. ONE 6",
ONE 8". FELL ONTO A FENCE AND BROKE IT.
0915 AM TSTM WND DMG 5 N ETNA GREEN 41.35N 86.04W
07/07/2017 KOSCIUSKO IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN 8 TO 12 INCHES IN
DIAMETER HIGHWAY 19 AND COUNTY ROAD 800 N.
0900 AM TSTM WND DMG 3 N BOURBON 41.35N 86.12W
07/07/2017 MARSHALL IN PUBLIC
DELAYED REPORT. 2-3 FT DIAMETER TREE DOWNED
ONTO A HOUSE, SEVERELY DAMAGED THE SIDING OF
THE HOUSE.
0830 AM HAIL 3 ENE WANATAH 41.45N 86.84W
07/07/2017 E0.75 INCH LA PORTE IN PUBLIC
FROM SOCIAL MEDIA.
0828 AM HAIL MICHIGAN CITY 41.71N 86.88W
07/07/2017 E0.50 INCH LA PORTE IN PUBLIC
RECEIVED VIA SOCIAL MEDIA.
0813 AM HAIL ELKHART 41.69N 85.97W
07/07/2017 E0.88 INCH ELKHART IN NWS EMPLOYEE
NICKEL WITH SOME SLIGHTLY LARGER.
0813 AM HAIL 2 W ELKHART 41.69N 86.01W
07/07/2017 M0.75 INCH ELKHART IN TRAINED SPOTTER
0719 AM HAIL 1 NE SAWYER 41.90N 86.57W
07/07/2017 M1.00 INCH BERRIEN MI PUBLIC
DIME TO QUARTER SIZED HAIL OBSERVED AT THE
INTERSECTION OF SNOW RD AND BROWNTOWN ROAD.
0719 AM HAIL 1 NE SAWYER 41.90N 86.57W
07/07/2017 M1.00 INCH BERRIEN MI PUBLIC
DIME TO QUARTER SIZED HAIL OBSERVED AT THE
INTERSECTION OF SNOW RD AND BROWNTOWN ROAD.
0705 AM HAIL BRIDGMAN 41.94N 86.56W
07/07/2017 M0.88 INCH BERRIEN MI PUBLIC
REPORT RELAYED FROM SOCIAL MEDIA.
0615 AM HAIL MCCLURE 41.37N 83.94W
07/07/2017 E0.88 INCH HENRY OH PUBLIC
0600 AM TSTM WND DMG 2 S NAPOLEON 41.37N 84.13W
07/07/2017 HENRY OH EMERGENCY MNGR
DELAYED REPORT: 6 UTILITY POLES SNAPPED
ALONG STATE RD 108 AND COUNTY RD N.
0500 AM TSTM WND DMG HILLSDALE 41.93N 84.64W
07/07/2017 HILLSDALE MI EMERGENCY MNGR
DELAYED REPORT: SEVERAL TREES DOWN AROUND
THE COUNTY. SOME TREES KNOCKED DOWN POWER
LINES.
0454 AM TSTM WND GST 1 NE MOSCOW 42.06N 84.50W
07/07/2017 E50 MPH HILLSDALE MI TRAINED SPOTTER
SMALL BRANCHES DOWN.
0450 AM TSTM WND DMG 3 E ELKHART 41.69N 85.91W
07/07/2017 ELKHART IN PUBLIC
DELAYED REPORT. 1 TO 2 FT DIAMETER TREE
DOWNED. TREE APPEARED PARTIALLY ROTTED.
0440 AM TSTM WND GST CENTREVILLE 41.92N 85.53W
07/07/2017 E50 MPH ST. JOSEPH MI AMATEUR RADIO
0440 AM LIGHTNING ELKHART 41.69N 85.97W
07/07/2017 ELKHART IN BROADCAST MEDIA
TREE SPLIT IN HALF TO APPARENT LIGHTNING
STRIKE.
0440 AM TSTM WND DMG ELKHART 41.69N 85.97W
07/07/2017 ELKHART IN PUBLIC
TREE DOWN ON HOUSE.
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:27 PM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 23 hr |
| Jul 8, 8:14 AM EDT | Beach Hazards Statement | IWX | 6 hr | |
| Jul 8, 8:15 AM EDT | Small Craft Advisory | IWX | 6 hr | |
| Jul 8, 9:39 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 64 hr |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.